# SDR UHLA2012092700312

- Difficulty date: September 27, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000140
- Aircraft time: 16,294 hours, 9,793 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 59128437
- Part serial: B0165
- Condition: Faulty
- Location: Te Flap
- Part time: 21,066 hours, 13,994 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE CAME ON DURING FLIGHT AND REMAINED ON FOR REST OF FLIGHT.  ATC DECLARED EMERGENCY AS PRECAUTIONARY MEASURE.  LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED RIGHT T4 SKEW SENSOR, OPS CHECK GOOD.
